MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 1997

[Toxic shock-like syndrome caused by streptococci--treated with clindamycin].

Nørgaard M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The number of invasive group A streptococcal infections have been increasing in the last years. Toxic Shock-like Syndrome due to infections with streptococci (TSLS) is a serious condition still associated with a mortality rate of 30% despite proper treatment. Early diagnosis is difficult and early treatment is important. A typical case of TSLS in a previously healthy 33 year-old woman treated with clindamycin is reported. Penicillin is still the drug of choice for most Group A streptococcal infections, but in fulminant infections failure has been described. Clindamycin is a good choice in complicated infections.

Для цитирования: Nørgaard M. [Toxic shock-like syndrome caused by streptococci--treated with clindamycin].. Ugeskrift for laeger. 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.